# SDR SWAA2025022487908

- Difficulty date: January 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED <[01]. REPAIRED AFT CARGO BAY AFT CORNER THRESHOLD PER SRM 53-60-15-2R-1.
